Hurwitz spaces of triple coverings of elliptic curves and moduli spaces of abelian threefolds. Kanev, V. Ann. Mat. Pura Appl. (4), 183(3):333–374, 2004.
Hurwitz spaces of triple coverings of elliptic curves and moduli spaces of abelian threefolds [link]Paper  doi  bibtex   
@Article{	  kan:04,
  author	= {Kanev, Vassil},
  title		= {Hurwitz spaces of triple coverings of elliptic curves and
		  moduli spaces of abelian threefolds},
  journal	= {Ann. Mat. Pura Appl. (4)},
  fjournal	= {Annali di Matematica Pura ed Applicata. Series IV},
  volume	= {183},
  year		= {2004},
  number	= {3},
  pages		= {333--374},
  issn		= {0373-3114},
  doi		= {10.1007/s10231-003-0098-9},
  url		= {http://dx.doi.org/10.1007/s10231-003-0098-9}
}
Downloads: 0